# SDR YENA2020021060161

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 3517
- Aircraft time: 47,312 hours, 16,462 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 1348, SJU-DCA. ROW 18 CEILING EMERGENCY LIGHT INOP; T/S AND FOUND LOOSE CONNECTION ON EMERGENCY CEILING LIGHT, RESECURED CONNECTOR OPCK OF EMERGENCY LIGHT SYSTEM OK. REF AMM 33-51-00.
